# SDR ANCF2014082101

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N281AV
- Make and model: Airbus A320-214
- Aircraft serial: 4281
- Aircraft time: 1,146,586 hours, 10,940 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cradle
- Condition: Damaged
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE BURNING SMELL WAS FELT FROM ROWS 24 TO 26 AT THE PAX CABIN.  SMOKE WAS NOT PRESENTED, INFLIGHT ENTERTAINMENT SYS WAS TURNED OFF.  IAW AMM 23-32-00-210-801 CABLE INSPECTION WAS PERFORMED, THE CRADLE WERE FOUND IN BAD CONDITION IAW SIL 5O22613-HW 8A, 9AK, 10DK, 11AK, 12AEK, 14ADK, 15EK, 16AEK, 18AE, 19A, 20AK, 21AD, 22AB, 23DEK, 24ABC, 25AEK, 26BCE, 27A, 28ABC, 28DEK & 29AB.  THIS ITEM IS DEFERRED TO DMI NEF 1431 MEL NEF I-48 CAT "D"
